Quasivarieties of pseudocomplemented semilattices

Tom 146 / 1995

M. E. Adams, W. Dziobiak, Matthew Gould, Jürg Schmid Fundamenta Mathematicae 146 (1995), 295-312 DOI: 10.4064/fm-146-3-295-312

Streszczenie

Two properties of the lattice of quasivarieties of pseudocomplemented semilattices are established, namely, in the quasivariety generated by the 3-element chain, there is a sublattice freely generated by ω elements and there are $2^ω$ quasivarieties.

Autorzy

  • M. E. Adams
  • W. Dziobiak
  • Matthew Gould
  • Jürg Schmid

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek